# SDR SIMA20120413003

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 20,509 hours, 14,619 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 3250,  CREW REPORTED IN CLIMB, RECEIVED A STEERING INOPERATIVE CAUTION MESSAGE ON ED 1,  COMPLIED WITH AOM-1 ABNORMAL. CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOLLOWED ETN CR-32-019, MESSAGE DISAPPEARED.  MDC FAULT HISTORY SHOWED NOSE WHEEL STEERING MANIFOLD, SOLENOID VALVE FAILED, FOLLOWED FIM TASK 32-51-50-810-801.  MESSAGE DID NOT REMAIN.  MDC ALSO INDICATED NWS PRESSURE SWITCH, SWITCH POSITION DISAGREE6.  FOLLOWED FIM TASK 32-51-35-810-801.  MESSAGE DID NOT REMAIN.  PERFORMED OPS CHECK OF STEERING IAW AMM 32-51-00-710-801.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
